# SDR MASA2024071500075

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,751 hours, 36,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LIGHT SIGN BTWN 3 AND 4 INOP.  R&R BATTERY PACK 1 OPS CHECK GOOD NO DEFECTS NOTED
